MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31GA 6MM WHOLEUNIT 10BAG; Syringe, Piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31GA 6MM WHOLEUNIT 10BAG; Syringe, Piston
Model Number 000000000000324909
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
SYRINGE 0.3ML 31GA 6MM WHOLEUNIT 10BAG
Common Device Name
Syringe, Piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50828393
Report Number3024508819-2026-00089
Device Sequence Number8644518
Product Code FMF
UDI-Device Identifier00382903249091
UDI-Public00382903249091
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number000000000000324909
Device Lot Number7234841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured10/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown